# SDR UPS804807

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER T/O AND GEAR RAISED, DOORS NOT LATCHED LIGHT STAYED ON.  RECYCLED GEAR AND COMPLIED WITH CHECK LIST, LIGHT REMAINED ON, CONTINUED TO SDF AT M 0.6.  INSTALLED NEW CABLE PULLEY IN LT MLG DOOR FOLLOW-UP SYSTEM.  LT MLG DOOR FOLLOW-UP SYS REQUIRES ADJ TEST.  ADJUSTED LT MLG DOOR FOLLOW-UP MECHANISM IAW UPLATCH MECHANISM IAW DC8 MM 32-31-04.  TEST GOOD, NO GEAR DOOR LIGHT DISCREPANCIES NOTED.
